The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.24 NO.3 / 1999 )
home Un Probleme D'unicite Forte Pour L'equation Des Ondes
Pages 777-783
Gilles Lebeau,
home An Inverse Problem for a Semilinear Elliptic Equation
Pages 743-748
Shin-Ichi Nakamura,
home Exact Fundamental Solutions for a Class of Degenerate Elliptic Operators
Pages 719-742
Richard Beals, Bernard Gaveau, Peter Greiner, Yakar Kannai,
home Global Well-Posedness for the Modified Korteweg-De Vries Equation
Pages 683-705
Germann Fonseca, Felipe Linares, Gustavo Ponce,
home Time-Periodic Solutions of Linear Parabolic Differential Equations
Pages 631-663
Gary M. Lieberman,
home Uniquencess of Positive Radial Solutions of Semilinear Elliptic Equations in $R^N$ and Sere's Non-Degeneracy Condition
Pages 563-598
Yoshitsugu Kabeya, Kazyunaga Tanaka,
home Self-Similar Variables and the complex Ginzburg-Landau Equation
Pages 545-562
Igor Kukavica,
home Lower Bound Gradient Estimates for Solutins of Schrodinger Equations and Heat Kernels
Pages 499-543
Rodrigo Banuelos, Michael M.H. Pang,
home Convergence and Error Estimates of Relaxation Schemes for Multidimensional Conservation Laws
Pages 395-424
M.A. Katsoulakis, G. Kossioris, Ch. Makridakis,
home Capacity in Abstract Hilbert Spaces and Applicatins to Higher Order Differential Operators
Pages 759-775
Andre Noll, TU Clausthal,
home Essential Self Adjointness of Laplacians on Riemannian Manifolds with Fractal Boundary
Pages 749-757
Jun Masammune,
home Dirichlet Problem for Pluriharmonic Functions of Several Complex Variables
Pages 707-717
A. Perotti,
home The Generalized Neumann Problem for Yang-Mills Connections
Pages 665-681
Antonella Marini,
home Low Regularity Semi-Linear Wave Equations
Pages 599-629
Terence Tao,
home Dynamics of Core-Shell Reaction-Diffusion System
Pages 463-497
Dieter Bothe, Jan Pruss,
home Symptotic Behavior of Positive Solutions of the Equation $\Delta_gu + Ku^p = 0$ in a Complete Riemannian Manifold and Positive Scalar Curvature
Pages 425-462
Man-Chun Leung,